# SDR FDEA201009093323

- Difficulty date: September 9, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 143N534017
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LT CARGO NET TIE-DOWN FITTINGS AT STA 600 AND STA 623 FOUND WITH CORROSION.  LT CARGO NET TIE-DOWN FITTINGS REMOVED AND   REPLACED IAW SRM 51-40-02 REV. 100. REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
